RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 79–89 (Mi mz7226)  

Stability of the solutions of the Cauchy problem for first-order quasilinear equations

P. A. Andreianov

M. V. Lomonosov Moscow State University, USSR

Abstract: In this paper we establish estimates of the stability of the solutions of the Cauchy problem for the multidimensional quasilinear equation $u_t+(\varphi _i(u))_{x_i }=\psi(t,x,u)$ relative to variation of the function $\varphi_i(u)$,$\psi(t,x,u)$.

Full text: PDF file (642 kB)

English version:
Mathematical Notes, 1975, 17:1, 46–52

Bibliographic databases:

UDC: 517.944
Received: 21.01.1974

Citation: P. A. Andreianov, “Stability of the solutions of the Cauchy problem for first-order quasilinear equations”, Mat. Zametki, 17:1 (1975), 79–89; Math. Notes, 17:1 (1975), 46–52

Citation in format AMSBIB
\Bibitem{And75}
\by P.~A.~Andreianov
\paper Stability of the solutions of the Cauchy problem for first-order quasilinear equations
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 79--89
\mathnet{http://mi.mathnet.ru/mz7226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=367419}
\zmath{https://zbmath.org/?q=an:0312.35006}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 46--52
\crossref{https://doi.org/10.1007/BF01093842}


Linking options:
  • http://mi.mathnet.ru/eng/mz7226
  • http://mi.mathnet.ru/eng/mz/v17/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020